He has been having some aggressive behavior recently. Does this seem appropriate?
10 Jul 2013
Trazadone is a anti-depressant but has sleepiness as a side effect. People are often prescribed it as a sleep medication. This is just a opinion but they may be using it as a form of chemical restraint. There are a lot of other meds out there that can be given for aggressive behavior. Do they have documented cases of this behavior. I would talk with the Director of the nursing home and discuss what you feel is going on.
10 Jul 2013
I've seen risperadol used more often then trazedone for aggresive behavior. Trazedone can build sedation in the elderly, so if he starts it, I would make it a point to check on him every day. Increased sedation can lead to dehydration and malnutrition. Yes they are chemical restraints, but I'd find it preferable to him breaking a hip or hurting someone else.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... become very verbal; is long term use safe or can it make her hallicunate more? Dr keeps uping Seroquel dose and recently increased duragesic ...
1 answer • 22 Aug 2009
but I was switched to adderal and lexapro. The adderal has totally taken my sex drive away and I never knew that trazadone could help... But I should ...
3 answers • 1 Apr 2011
... have any cases of severe memory loss, Alzheimer/ Dementia? My father takes trazadone every night and has for many years. He has anxiety quite a ...
2 answers • 21 Nov 2011
Trazodone - I have been using trazadone while in the United States,but for a year now staying in the
... Philippines,and trazadone is not being sold here.Whats the alternative and can I get the name of the drug company distributing this medication
1 answer • 20 Jun 2013
My mom is 96years old and in a wheelchair. She is very unhappy with her life in a nursing home. She has high anxiety and extreme nervous energy and ...
3 answers • 26 Jun 2013